# SDR SWAA2021112437705

- Difficulty date: October 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: THE L/H HORIZONTAL STAB REMOVABLE L/E SPLICE AT STAB TIP; STAB BL 281.81; IS CRACKED. ; / [01] REMOVED AND REPLACED CRACKED L/H HORIZONTAL STAB REMOVABLE L/E SLICE AT STAB TIP STAB BL 281.81 IAW SRM 51-40-02-0G-0 AND DWG# 186A1001; [02] VERIFIED SPLICE INSTALLED PER ARM 51-40-02 AND DWG #186A1001
